# SDR DALA2016072105487

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L2 DOOR BOTTOM SURROUND CENTER CREASE BEAM SCUFF PLATE CORRODED. MAINTENANCE REMOVED AND INSTALLED NEW CREASE BEAM IAW SRM 51-40-02. DRAWING 147A8501 REV C.
